MAUDE Adverse Event Report: INVUITY, INC PHOTONSABER F; PHOTONSABER F, 8FR STANDARD, TEARDROP

INVUITY, INC PHOTONSABER F; PHOTONSABER F, 8FR STANDARD, TEARDROP
Model Number PSF08ST
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
While being held by the (b)(6), the lighted suction started smoking and the plastic tip melted.It was removed from the surgical field and replaced; there was no impact to the patient.The device was not returned for evaluation; the initial report was discovered via search of the maude database listings.

Brand Name
PHOTONSABER F
Common Device Name
PHOTONSABER F, 8FR STANDARD, TEARDROP
Manufacturer (Section D)
INVUITY, INC
444 de haro st
san francisco CA 94107
MDR Report Key8201454
Report Number3011394215-2018-00008
Device Sequence Number1901168
Product Code JOL
UDI-Device Identifier00816728020134
UDI-Public00816728020134
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2019
Device Model NumberPSF08ST
Device Catalogue NumberPSF08ST
Device Lot Number17120802
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1